CBS reveals fall schedule

Well, this is how CBS’s programming will look next fall.

The MacGyver reboot will be on Friday Nights, NCIS: Los Angeles is moving to Sundays, Bull, staring Michael Weatherly will be sandwiched between NCIS and NCIS: New Orleans and The Big Bang Theory will stay in it’s usual spot.

Limitless, which CBS has admitted to shopping around, is not on the schedule, so even though we don’t have any official confirmation, it’s almost certain that, if this show does return to our TV screens, it will be on another network.

Here’s the full schedule:

MONDAY

8:00-8:30 PM THE BIG BANG THEORY

8:30-9:00 PM KEVIN CAN WAIT

8:00-8:30 PM KEVIN CAN WAIT ((Starting in October)

8:30-9:00 PM MAN WITH A PLAN  (Starting in October)

9:00-9:30 PM 2 BROKE GIRLS

9:30-10:00 PM THE ODD COUPLE

10:00-11:00 PM SCORPION

TUESDAY

8:00-9:00 PM NCIS

9:00-10:00 PM BULL

10:00-11:00 PM NCIS: NEW ORLEANS

WEDNESDAY

8:00-9:00 PM SURVIVOR

9:00-10:00 PM CRIMINAL MINDS

10:00-11:00 PM CODE BLACK

THURSDAY

8:00-11:00 PM, ET NFL THURSDAY NIGHT FOOTBALL (Premieres Sept. 15)

8:00-8:30 PM THE BIG BANG THEORY (Starting Oct. 27)

8:30-9:00 PM THE GREAT INDOORS  (Starting Oct. 27)

9:00-9:30 PM MOM (Starting Oct. 27)

9:30-10:00 PM LIFE IN PIECES (Starting Oct. 27)

10:00-11:00 PM PURE GENIUS (Starting Oct. 27)

FRIDAY

8:00-9:00 PM MACGYVER

9:00-10:00 PM HAWAII FIVE-0

10:00-11:00 PM BLUE BLOODS

SATURDAY

8:00-9:00 PM CRIMETIME SATURDAY

9:00-10:00 PM CRIMETIME SATURDAY

10:00-11:00 PM 48 HOURS

SUNDAY

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM NCIS: LOS ANGELES

9:00-10:00 PM MADAM SECRETARY

10:00-11:00 PM ELEMENTARY

Which of these CBS shows are you most excited for? 

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.